Home Forums RED SUPPLEMENTS RED BURNER recently experiencing discomfort after taking Red Burner Reply To: recently experiencing discomfort after taking Red Burner



Hi Craig, thanks for reaching out.

First of all, great work during your cut!

I have a few questions for you.

1) Have you been taking Red Burner continuously throughout your 3 month cut?
2) Did these “unpleasant sensations” just develop recently or has it been occurring since you started your new bottle?
3) Have you been taking any other stimulants during your cut? (Pre-workouts, energy drinks, coffee, etc.)

The first thing that comes to mind is that your body is negatively reacting to the stimulant properties of Red Burner. This is one of the main reasons why we recommend cycling Red Burner–by taking at least 2 weeks off after 4-6 weeks on–in order to give your body a break from the consistent high metabolism and stimulant effects of Red Burner.

I recommend that you take at least 2-4 weeks off of Red Burner and then try it again, starting slowly with 1 pill per day and gradually ramping up to 2/3 pills based on what your body is telling you. Also if you are taking any other stimulant products (pre-workouts, energy drinks, ect.) cut those out for a week or two as well.

While you may not have changed anything in your diet/regimen you have been going extremely hard for 3 months. Losing 20 lbs through a strict diet and a consistent exercise routine is amazing–but also very taxing on your body. This could also be your body telling you to slow down or take a breather for a bit. At the end of the day everyone is different and can handle different types of stress–but EVERYONE needs to rest their body too. Sometimes taking a week off after going hard for a long time is exactly what your body needs to recover and grow.

I seriously do not think that there is any difference between the batch you just received and the ones that you received previously. We have extensive quality checks in place to ensure that our products are top-quality every time. But if after laying off Red Burner (and any other stimulants) for a few weeks and you try it again and you still feel discomfort I will personally send you a new bottle for free.

Feel free to reach out to me directly: @redsupplements.com">steve@redsupplements.com if you have any further questions/comments/concerns.


  • No products in the cart.